# SDR DALA2023082806942

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 56,001 hours, 27,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 DENT EXTERNAL SKIN LOCATED FR8 TO FR9 8 INCHES ABOVE LOWER RH SIDE STRINGER LOWER FUSELAGE. CORRECTIVE ACTION: INSPECTED AND FOUND WITHIN LIMITS. CONTINUE ON REPEAT MONITOR. (2936582)
